Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Wisdom teeth removed, taking omidazole, panadeine, ibuprofen, nausea, spacey , light headed, no bleeding

Hi, my name is Emma. I am 38 and had three wisdom teeth removed under local anaesthetic three days ago - two upper and one lower tooth . I am taking 500mg Ornidazole antibiotics twice a day and Panadeine and ibuprofen for pain. I ve had bad nausea for two days, which is easing now, but wondered if it s normal to feel so spacey and light headed. I literally want to sit down all the time. I ve been sensible about eating and drinking and have had no bleeding after the initial few hours.
Asked On : Tue, 22 May 2012
Answers:  3 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
hi emma,

First of all you went for extraction that too 3 teeth in a sitting.
this is not advisable.
second thing the medicine Ornidazole antibiotic twice daily can be the reason for the nausea and light headedness.

next time when u visit to dentist and physician do mention the sigh and symptom with this antibiotic. he will change the antibiotic for you.

Dr. Vishal
Answered: Tue, 5 Jun 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
The nausea is mainly due to ornidazole you are taking and feeling of light headedness may be due to the the effect of codeine present in PANADEINE.
Gradually the symptoms will settle down and once the drugs are withdrawn,you shall be all right completely.
Answered: Tue, 22 May 2012
I find this answer helpful
Sexologist Dr. Vijai Laxmi Agarwal's  Response
Hello Dear.
Welcome here on Health Care Magic Dot Com.
I am very much concern of your problem.
In my view
You might be suffering side effects of medicine.
So I will suggest you
To visit your gp to evaluate your problem.
Good luck.
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor